×

zbMATH — the first resource for mathematics

Iterative Einschließung von Lösungen nichtlinearer Operatorgleichungen und Bestimmung von Startnäherungen. (German) Zbl 0527.65039

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
47J25 Iterative procedures involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Alefeld, Zur Konvergenz des Verfahrens der tangierenden Hyperbeln und des Tschebyscheff-Verfahrens bei konvexen Abbildungen,Computing 11 (1973), 379–390.MR 52 # 12316 · Zbl 0305.65025 · doi:10.1007/BF02239163
[2] G. Alefeld, Monotone Regula-falsi-ähnliche Verfahren bei nichtkonvexen Operatorgleichungen,Beiträge Numer. Math. 8 (1980), 15–30.MR 81k: 65061 · Zbl 0425.65034
[3] A. N. Baluev, K abstraktnoï teorii metoda S. A. Čaplygina (On the abstract theory of Chaplygin’s method),Dokl. Akad. Nauk SSSR 83 (1952), 781–784.MR 14-185 · Zbl 0046.13401
[4] E. Bohl,Monotonie: Lösbarkeit und Numerik bei Operatorgleichungen, Springer, Berlin, 1974.MR 58 # 30525 · Zbl 0281.47032
[5] L. Collatz,Funktionalanalysis und numerische Mathematik, Springer, Berlin, 1964.MR 29 # 2938 · Zbl 0139.09802
[6] L. Collatz, Monotonicity with discontinuities in partial differential equations,Ordinary and partial differential equations (Proc. Conf., Dundee, 1974), Springer, Berlin, 1974; 85–102.MR 54 # 7994 · Zbl 0302.35075
[7] W. Hofmann, Monotoniesätze für Regula-falsi- und Newton-Verfahren,Computing 8 (1971), 143–156.MR 45 # 1380 · Zbl 0229.65051 · doi:10.1007/BF02234050
[8] W. Hofmann, Monotoniesätze für hyperbolische Anfangswertaufgaben und Einschließung von Lösungen,Numer. Math. 24 (1975), 137–149.MR 52 # 9632 · Zbl 0302.65071 · doi:10.1007/BF01400963
[9] L. W. Kantorowitsch undG. P. Akilow,Funktionalanalysis in normierten Raumen, Akademie-Verlag, Berlin, 1964.MR 31 # 1536
[10] E. Kramar, Monotony by some Newton-like methods,Period. Math. Hungar. 12 (1981), 233–240.MR 83d: 65180 · Zbl 0476.65039 · doi:10.1007/BF01849610
[11] M. A. Krasnoselskiï,Positive solutions of operator equations, Noordhoff, Groningen, 1964.MR 31 # 6104
[12] W. Mönch, Inversionsfreie Iterationsverfahren zur Einschließung von Nullstellen nichtlinearer Operatoren,Beiträge Numer. Math. 2 (1974), 125–136.MR 50 # 15322 · Zbl 0284.65040
[13] J. Muroya, Practical monotonous iterations for nonlinear equations.Mem. Fac. Sci. Kyushu. Univ. Ser. A 22 (1968), 53–73.MR 37 # 4959 · Zbl 0182.48803
[14] J. M. Ortega andW. C. Rheinboldt,Iterative solutions of nonlinear equations in several variables, Academic Press, New York, 1970.MR 42 # 8686 · Zbl 0241.65046
[15] J. W. Schmidt undH. Leonhardt, Eingrenzung von Lösungen mit Hilfe der Regulafalsi,Computing 6 (1970), 318–329.MR 44 # 3488 · Zbl 0231.65053 · doi:10.1007/BF02238816
[16] J. W. Schmidt, Eingrenzung von Lösungen nichtlinearer Gleichungen durch Verfahren mit höherer Konvergenzgeschwindigkeit,Computing 8 (1971), 208–214.MR 47 # 2817 · Zbl 0235.65035 · doi:10.1007/BF02234103
[17] J. W. Schmidt, Einschließung von Nullstellen bei Operatoren mit monoton zerlegbarer Steigung durch superlinear konvergente Iterationsverfahren,Ann. Acad. Sci. Fenn. Ser. A I 502 (1972), 1–15.MR 48 # 5374 · Zbl 0238.65025
[18] N. Schneider, Monotone Einschließung durch Verfahren vom Regula-falsi-Typ unter Verwendung eines verallgemeinerten Steigungsbegriffes,Computing 26 (1981), 33–44.MR 82f: 65067 · Zbl 0438.65050 · doi:10.1007/BF02243421
[19] N. Schneider, Results about monotone convergence of Steffensen-like methods,BIT 21 (1981), 347–354.MR 83d: 65183 · Zbl 0476.65037 · doi:10.1007/BF01941470
[20] J. Schröder, Invers-monotone Operatoren.Arch. Ration. Mech. Anal. 10 (1962), 276–295.MR 25 # 5261 · Zbl 0108.11302 · doi:10.1007/BF00281195
[21] J. Schröder, Invers-monotone nonlinear differential operators of second order,Proc. R. Soc. Edinb. Ser. A 79 (1977), 193–226.MR 58 # 11584 · Zbl 0412.34008
[22] J. S. Vandergraft, Newton’s method for convex operators in partially ordered spaces,SIAM J. Numer. Anal. 4 (1967), 406–432.MR 36 # 4846 · Zbl 0161.35302 · doi:10.1137/0704037
[23] R. L. Voller,Monoton einschließende Newton-ähnliche Iterationsverfahren in halbgeordneten Räumen mit nicht notwendig regulärem Kegel, Universität Düsseldorf, 1982. (Dissertation) · Zbl 0513.65036
[24] P. Wildenauer, Erzeugung globaler Konvergenz bei regulären Zerlegungen von nichtlinearen Abbildungen.Z. Angew. Math. Mech. 57 (1977), 603–607.MR 58 # 8225 · Zbl 0375.65028 · doi:10.1002/zamm.19770571007
[25] P. Wildenauer,Verfahren zur Berechnung von Startelementen für die Iteration, Mathematische Schriften, Kassel, 1979. · Zbl 0411.47038
[26] P. Wildenauer, Construction of domains with all solutions and the existence of extreme solutions,Freib. Intervall-Ber. 80/8 (1980), 42–54.Zbl 457. 47050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.